Machado v . Fontes Revisited
Bibliographic Data
| ID | 9930363 |
|---|---|
| Authors | J A Clarence Smith (corresponding author) |
| Year | 1956 |
| Volume | 5 |
| Issue | 3 |
| Pages | 466-471 |
| Publication date | 1956-07-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | International and Comparative Law Quarterly (JOURNAL) |
| Journal identifiers | ISSN: 0020-5893 • E-ISSN: 1471-6895 |
| Publisher | Cambridge University Press (PUBLISHER • US) |
| DOI | 10.1093/iclqaj/5.3.466 |
| OpenAlex | W2138437936 |
| Language | EN |
An abstract is not available for this content so a preview has been provided. Please use the Get access link above for information on how to access this content
Arithmetic · Content (measure theory · Information retrieval · Mathematical analysis · Political science · Computer Science · Legal and Constitutional Studies · Mathematics
| Highly cited | No |
|---|